# SDR ASAA0510179

- Difficulty date: June 14, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Engine: Pwa JT8D17
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654655116
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT B-STA 807 IB OF STRINGER 27L FRAME TO SKIN SHEAR TIE AFT FACE CORROSION FOUND AS MARKED.  REMOVED AND REPLACED SHEAR TIE IAW SRM.  (K)
